# SDR EISA98106

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ATLANTIC CITY (ACY), MASTER CAUTION AND LEFT INLET FUEL PRESSURE LOW LIGHT ILLUMINATED.  RETURNED TO ACY.  INSPECTED LOW INLET FUEL PRESURE SWITCH AND WIRING FOR DEFECTS, NO DEFECTS FOUND.  PERFORMED ENGINE RUN.  OPS CHECK GOOD PER MM 73-30-4.  (X)
